# SDR UIEA2024052800454

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW UPPER SURFACE T/E APPROX 48" FROM WINGLET FOUND 1EA LIGHTENING STRIKE MARK( LIGHTENING STRIKE CONDUCTING STRAP FABRICATED AS PER BOEING DWG 112U0700 AND PL. NEW CONDUCTING STRAP INSTALLED AS PER BOEING DWG 112U0700. NO FURTHER DEFECTS NOTED. )
